# SDR HALA2010092700434

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,313 hours, 31,413 cycles
- Engine: Ge CF680A2
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - SEVERAL TIMES DURING CRUISE "RT PACK TEMP" EICAS MESSAGE WOULD FLASH ON THEN OFF.  NO ACTION WAS TAKEN.  PACK SEEMED TO OPERATE OK.  PERFORMED BITE PROCEDURE IAW FIM 21-51-00, NO FAULTS NOTED. TEST OK.
